# SDR SWAA2022063015188

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 26 BS 807+1; BS 807+6; BS 827+4. / [01] REMOVED CORROSION AT ACB THRESHOLD RBL 26;  BS 807+1; L=0.8' W=0.7' D=0.007' BS 807+6; L=0.6' W=0.5' D=0.011'  BS 827+4; L=0.7' W=0.5' D=0.006'   FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF 0.034' OF ORIGINAL THICKNESS 0.045' IAW SRM 53-60-15-0I-1 AND SRM 53-60-15-1A-1   TOOL USED DEPTH GAGE ID:ATS2473  S/N: UNKNOWN  DUE DATE:07/2022;[02] VERIFIED CORRECTIVE ACTION ITEM 1. THRESHOLD WEB IS OUT OF LIMITS PER SRM 53-60-15-0I-1 AND SRM 53-60-15-1A-1.;[03] THRESHOLD WEB WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-40-02 PAR 9.   RECEIVED NEW WEB P/N:146A8123U25 ; LOT:1493804-1; P.O/N: 871289/1 AND LOCATED AND DRILLEW NEW WEB AT AFT CARGO BAY BTW BS 792 TO BS 849 ; RBL 20 TO RBL 28 IAW SRM 51-40-05.;[04] VERIFIED CORRECTIVE ACTION ITEM 3; MEASUREMENT FIELDS 19 AND 22 INCORRECT.;[05] FIXED MEASUREMENT CHART;[06] TASK CARD COMPLETE;[07] VERIFIED MEASUREMENT FIELDS; JOB COMPLETE.
